# SDR CALA2014021300192

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 46,689 hours, 16,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 31628
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BATTERY AT STA 952, WL 291 & RBL 14 INOPERATIVE.  R & R BATTERY AT STA 952, WL 291 & RBL 14 IAW B737 AMM 33-51-06, SN OFF 31628, SN ON 14480, OPERATIONS CHECKED OK IAW B737 NG AMM 33-51-00.
